An algorithm for one - dimensional tidal model of river networks

Authors

  • Nguyen Tat Dac

DOI:

https://doi.org/10.15625/0866-7136/10426

Abstract

There has been a great number and variety of numerical techniques for one-dimensional tidal model of river networks, e.g. [1. 2], which base themselves on the integration of the Saint-Venant equation. [1] requires a complicated procedure in classification of branches and in computation of the recurrence coefficients. [2] has some advantage in comparison with [1] but the degree of the system of linear equation to be solved is quite great. This makes it [l] fit only for simple networks of river.

In this report a modified algorithm for river networks is given. It is shown that there is only one recurrence relation to be used for all branches describing the networks the graph structure is formed. The algorithm is flexible for users. The theory presented in this report has been programmed in FORTRAN  IV and the resulting computer program has been tested on a part of Mekong river.

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

Downloads

Published

30-03-1983

How to Cite

Dac, N. T. (1983). An algorithm for one - dimensional tidal model of river networks. Vietnam Journal of Mechanics, 5(1), 14–21. https://doi.org/10.15625/0866-7136/10426

Issue

Section

Articles